# SDR USAABB96009

- Difficulty date: March 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Engine: Rroyce RB211535E4
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: B, R
- Precautionary procedure: A

## Discrepancy

LAX - FLT 41 - AT FL 240, RT ENGINE EXPERIENCED COMPRESSOR STALL.  PASSENGER REPORTED SMOKE AND FLAMES FROM RT ENGINE, AND ACRID SMOKE FILLED THE CABIN.  SMOKE DISSIPATED QUICKLY.  CREW DECLARED AN EMERGENCY AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE PERFORMED A BORESCOPE OF THE COMPRESSOR, COMBUSTION CHAMBER, AND TURBINE NOZZLE SECTIONS OF THE RT ENGINE.  FAN BLADE TAP TEST AND CHIP DETECTOR INSPECTION WERE COMPLETED.  NO DISCREPANCIES WERE FOUND.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
